# SDR SIMA20231011001

- Difficulty date: October 11, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 48,203 hours, 30,455 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 17086116003
- Condition: Corroded
- Location: Fr 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 ? AFT GALLEY UNDER FLOOR CROSSBEAM BOLT HOLE CORRODED AT FR 90 ABOVE STGR 25R (LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED AFT GALLEY BRACKET THAT ATTACHES TO UNDERFLOOR CROSSBEAM AT FR 90 ABOVE STGR 25L IAW EMB 170 SRM 51-40-08
